# SDR AALA202309200902

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A320*
- Aircraft serial: 7307
- Aircraft time: 21,346 hours, 8,373 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK L2 SLIDING WINDOW SCRATCHED AND VISIBILITY REDUCED. MAINTENANCE REPLACED THE SLIDING WINDOW PER AMM 56-11-12.
